# SDR DALA2024050604947

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 AMDS 5310-01371-0201 STEP 4. REQUIRES AN SDR TO BE SUBMITTED PER TOPP 20-50-20 VIA LOG FUINCTIONS UPON COMPLETION OF TEE CLIP REPAIR. CORRECTIVE ACTION: DOORS L4 AND R4 HAVE TEE CLIPS REPLACED SDR REQUIRED PER AMDS 5310-01371-02010. (0326183)
